# SDR 2002UALA00165

- Difficulty date: January 27, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 38,955 hours, 14,611 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AFT OF THE NR 2 MAIN DOOR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
